# SDR 96ZZZX4700

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N85DW
- Make and model: Braero BAE125800A
- Aircraft serial: 258034
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S258WS50041A
- Condition: Corroded
- Location: Le Tks Rebate
- Part time: 1,121 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL WING LEADING EDGES WERE REPLACED WITH FACTORY NEW ON 7-10-93, PER MANDATORY SB 57-77, DUE TO CORROSION.  UNTIL THIS TIME, SUBSEQUENT INSPECTIONS REQUIRED BY AD 95-15-04, AMDT 39-9307, DATED 8-23-95, AND MANDATORY SB 57-77, REV 1, DATED 10-28-93, HAVE SHOWN NO CORROSION.  THESE INSPECTIONS ARE NO LONGER REQUIRED.  AT THIS TIME, THE WING LEADING EDGES ARE INSPECTED PER THE STRUCTURAL INSPECTIONS, ITEMS 570019/570021, APPROX 3 YEARS PRIOR TO REQUIREMENT, FOR SCHEDULING PURPOSES.  MINOR CORROSION IS NOTED, AT THE TKS REBATES.  CORROSION IS BLENDED AND REMOVED PER MFG REPAIR INSTRUCTION LETTER, RIL 25W AND 279, REV 3, DATED 4-30-93.
